Advanced search
Start date

Gabriel Ponce

CV Lattes GoogleMyCitations ResearcherID ORCID

Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Bachelor by Universidade de São Paulo (2009) and Ph.D in Mathematics by Universidade de São Paulo (2014), with one year at the Penn State University (EUA), and post-doctorate by University of Campinas (2015). From 09/2019-09/2020 I acted as a visiting researcher at Université Paris-Sud (Université Paris-Saclay - France) supported by FAPESP. Currently I am a Professor at UNICAMP, acting mainly on the following subjects: partially hyperbolic dynamical systems, disintegration of measures, measure rigidity and discontinuous dynamics. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated April 17, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.





Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (5)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Data from Web of Science

PONCE, GABRIEL. Unstable entropy of partially hyperbolic diffeomorphisms along non-compact subsets. Nonlinearity, v. 32, n. 7, p. 2337-2351, . Web of Science Citations: 0. (16/05384-0)

PONCE, G.; TAHZIBI, A.; VARAO, R.. On the Bernoulli property for certain partially hyperbolic diffeomorphisms. ADVANCES IN MATHEMATICS, v. 329, p. 329-360, . Web of Science Citations: 1. (15/02731-8, 16/22475-9, 16/05384-0, 11/21214-3, 14/23485-2, 12/14620-8, 17/06463-3, 09/16792-8)

PONCE, GABRIEL. GENERATING POSITIVE GEOMETRIC ENTROPY FROM RECURRENT LEAVES. Proceedings of the American Mathematical Society, v. 146, n. 10, p. 4389-4404, . Web of Science Citations: 0. (16/05384-0)

PONCE, GABRIEL; TAHZIBI, ALI; VARAO, REGIS. MINIMAL YET MEASURABLE FOLIATIONS. JOURNAL OF MODERN DYNAMICS, v. 8, n. 1, p. 93-107, . Web of Science Citations: 8. (11/21214-3, 12/06553-9, 12/14620-8, 09/16792-8)

NOVAES, DOUGLAS D.; PONCE, GABRIEL; VARAO, REGIS. Chaos Induced by Sliding Phenomena in Filippov Systems. Journal of Dynamics and Differential Equations, v. 29, n. 4, p. 1569-1583, . Web of Science Citations: 1. (15/02731-8, 16/11471-2, 15/02517-6, 16/05384-0)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

PONCE, Gabriel. Propriedades ergódicas finas de sistemas dinâmicos parcialmente hiperbólicos. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (09/16792-8

Please report errors in researcher information by writing to:

Report errors in this page

Error details: